| Model Number |
ARTHREX ACP DOUBLE SYRINGE SYSTEM |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a distributor via sems that a abs-10010s double syringe systems inner syringe fell off the outer syringe and content spilled all over the floor.This occurred during an unknown procedure, with no patient effect reported.
Additional Manufacturer Narrative
The device was not received for evaluation and no photo was provided; complaint not confirmed.The most likely probable cause of the event is attributed to use error.